# SDR MALA040464

- Difficulty date: June 28, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 66363
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC1 & LC2, CHECKED EMERGENCY LIGHTING SYSTEM.  NOTED SECTION OF FLOOR PROX INOP.  UPON REMOVAL NOTED WIRES WERE PULLED FROM THE STRIP.  MAINTENANCE REMOVED AND REPLACED 46LN, P/N 6636-3.  OPS CHECK GOOD.
